# SDR AMTA200600681

- Difficulty date: November 26, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211524B4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ATTACHMENT FOUND WITH CORROSION.  REPLACED CORRODED FLOOR SUPPORT IAW SRM 51-10-01 AND MFG DRWG 1615539. (K)
